MAUDE Adverse Event Report: NOA MEDICAL INDUSTRIES PANACEA 3250 BED W/SAFETY LOCK; LONG-TERM CARE BED

NOA MEDICAL INDUSTRIES PANACEA 3250 BED W/SAFETY LOCK; LONG-TERM CARE BED
Model Number 1070013BEI
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Skin Tears (2516)
Date of Event 01/15/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Customer declined to provide patient details.
 
Event or Problem Description
Customer reported that a resident at care facility had a skin tear that needed 37 stitches allegedly caused by an exposed opening for an expansion kit on a long-term care bed frame.Customer has yet to provide patient details.Manufacturer sending replacement plastic end caps to cover the opening.We are reporting wit the information provided out of an abundance of caution.

Brand Name
PANACEA 3250 BED W/SAFETY LOCK
Common Device Name
LONG-TERM CARE BED
Manufacturer (Section D)
NOA MEDICAL INDUSTRIES
801 terry lane
washington MO 63090
Manufacturer (Section G)
NOA MEDICAL INDUSTRIES
801 terry lane
washington MO 63090
Manufacturer Contact
melvin archie, iii
801 terry lane
washington, MO 63090
6362316031
MDR Report Key24214929
Report Number1931947-2026-00001
Device Sequence Number8326362
Product Code FNL
UDI-Device Identifier00817492011601
UDI-Public00817492011601
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Other
Type of Report Initial
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1070013BEI
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/20/2026
Initial Report FDA Received Date01/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/14/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown